# SDR UALA2011082204455

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 44,495 hours, 11,671 cycles
- Engine: Pwa PW4056
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 6228910109
- Part serial: 306
- Condition: Faulty
- Location: Acars
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEP, CREW CALL ACARS PRINTER INOPERATIVE.  PRINT' PROMPT MISSING FROM ALL ACARS DISPLAY SCREENS, PRINTER TEST OK.  REPLACED MU AND RESET PRINTER, NO HELP.  SUSPECT PRINTER, NON-STK HNL.  PART NUMBER 481-9260, MR NUMBER 31335.
